# SDR WX0A2014081172086

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FLIGHT DECK ARE DIM.  R & R EMER LIGHT BATTERY AT FWD LAVATORY CEILING IAW AMM 33-35-00.  OPERATIONS CHECKED GOOD.
